How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. F Your Own Question
Dr. F
Dr. F, Board Certified MD
Category: Neurology
Satisfied Customers: 266
Experience:  Neurosurgeon with more than 20 years experience in practice and teaching.
39941098
Type Your Neurology Question Here...
Dr. F is online now
A new question is answered every 9 seconds

My daughter has arthirighis in her neck can that cause

Customer Question

my daughter has arthirighis in her neck can that cause excream bad headaces . she has had a headace ceance july .
Submitted: 6 years ago.
Category: Neurology
Expert:  Dr. F replied 6 years ago.
Dr. F :

welcome to Just Answer. I am a neurospecialist, and will try to help.

Dr. F :

Can you tell me more about your daughter's medical problems, especially about the headache and arthiritis of the neck? Also, does she have any other medical problems such as diabetes or blood pressure probblems?

Dr. F and other Neurology Specialists are ready to help you
Expert:  Dr. F replied 6 years ago.

Hi,

I have moved your question to Q and A for ease of answering, as you are now off line. If you answer my questions above, I will give you my beat answer as soon as I can.

Customer: replied 6 years ago.
she started out with just a tenion headace but know with all of her medicine she is very week and her hands and legs hurt, she has headace every day,she has low blood presure .
Expert:  Dr. F replied 6 years ago.
sorry, I have been called away, but will complete your answer as soon as I can. I appreciate your patience
Expert:  Dr. F replied 6 years ago.

Thank you for your patience.

Your daughters pain can certainly be controlled. You have not told me what medications she is on, but medications strong enough to treat pain can often cause side effects such as tiredness, and the stress of the chronic pain can also contribute.

I am glad to hear she is working with a neurologist , but if the treatment has not brought relief in 6 months, she made need another opinion.

If you tell me about the medications she has already tried, I will try to give you some help in thinking about other treatments she could try.